Alert archive / Ohio / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 109, NWS Cleveland, OH

July 28, 2023Mahoning County, Portage County, Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 28, 2023, 2:08 PM EDT for Mahoning County, Portage County, Stark County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 28, 2023, 2:08 PM EDT (18:08 UTC)
Expired
Jul 28, 2023, 2:47 PM EDT
In force
39 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mahoning County, OH, Portage County, OH, Stark County, OH

The radar

The Cleveland radar (KCLE), 78 km from the middle of the area, began a volume at 18:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2023-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2023-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 1:59 PM EDT, 9 minutes earlier.

Area forecast discussion, Jul 28, 1:59 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
159 PM EDT Fri Jul 28 2023

.SYNOPSIS...
High pressure will remain in place across the area for most of
today before a cold front approaches from the northwest tonight.
The front will slowly move southeast across the local area late
tonight into Saturday and push south into the Ohio Valley
Saturday night. High pressure returns Sunday.

&&

.NEAR TERM /THROUGH SATURDAY/...

Update...

Multicell shower/thunderstorm clusters with torrential rainfall
in north-central and northeast OH were progressing along an
E'ward-advancing downshear gust front at 1:45 PM EDT this
afternoon. Expect this convection to persist generally E'ward
through this early evening as the downshear gust front
encounters appreciable 0-3 km AGL bulk shear with a westerly
component amidst moderate effective bulk shear, PWAT's near
2.0", a humid boundary layer destabilizing via daytime heating,
and moderate to strong MUCAPE. Diurnal convective mixing of the
boundary layer has yielded steep low- level lapse rates and
DCAPE near 1000 J/kg within the pre-storm environment,
increasing the potential for sporadic strong to damaging
convective gusts. Despite expected sizable MUCAPE in the hail
growth zone, melting levels near 14kft AGL should cause hail to
melt considerably before reaching the surface and limit severe
hail potential. Will continue to monitor a MCV moving generally
ESE'ward near our border with WFO ILN's CWA. Low-level
convergence/isentropic ascent ahead of this feature amidst
abundant moisture and perhaps sufficient MUCAPE may trigger
additional showers/storms this afternoon into perhaps early
evening. Given fairly rapid clearing behind the showers/storms,
chose to keep the Heat Advisory in effect until 9 PM EDT this
evening.

A Flood Watch remains in effect for most of our CWA until 8 AM
EDT tomorrow given the expectation for multiple rounds of
torrential rain-producing showers and thunderstorms ahead of and
along a cold front that is approaching from the central and
southwestern Great Lakes and should drift SE'ward across our CWA
Saturday morning. Will monitor ongoing convection over WI and
expected additional convection along the approaching front.
These anticipated additional rounds of convection should persist
generally ESE'ward toward our area later today and tonight as
primarily moderate effective bulk shear persists, warm sector
PWAT's remain near 2.0", and at least weak to moderate MUCAPE
lingers ahead of the front. Our full forecast update for the
late afternoon is forthcoming.

Original Discussion from 4:08 AM EDT Friday...

Today's forecast remains a bit murky as early morning
convection over Lake Michigan and northern Illinois continues
to move east/southeast. Most CAMs suggest that this complex will
continue to weaken throughout the morning, but there's quite a
bit of uncertainty in whether any showers or clouds make it
into the CWA during the day today. Several guidance members
maintain a dry forecast through at least early afternoon with a
surge of warm, moist air anticipated across the CWA. As
mentioned in previous discussions, remnant boundaries and/or
MCVs from the aforementioned upstream convection will likely
move across the CWA at some point this afternoon. Despite oodles
of CAPE (MLCAPE and MUCAPE values of 3000-4000 J/kg) and
marginal shear values, a cap will likely be in place which could
limit convective initiation and/or intensification. The status
of the cap will need to be monitored closely; a broken cap would
likely result in a favorable environment for strong to severe
thunderstorms. Maintained slight chance to chance PoPs this
afternoon into early this evening to account for uncertainty in
high resolution guidance, but it's possible that the majority of
the area remains dry through most of the daytime hours,
especially if thunderstorms don't manage to develop along the
lake breeze.

Based on the latest available guidance, the period of interest
with the highest confidence in precip chances is this evening
into tonight, roughly between 00Z/8 PM and 09Z/5 AM. Yes, this
is quite a broad window, but the timing and location of
convection  will depend on the placement of any residual
boundaries/MCVs from earlier convection in addition to other
mesoscale features that cannot be fully resolved this far out.
This convection will be accompanied by a slow-moving cold
front and a shortwave aloft and expect a LLJ and higher shear
values across the area this evening. Regardless of any afternoon
showers/storms, the atmosphere will likely remain unstable
enough for organized convection to move across the area this
evening into tonight with damaging wind gusts, hail, and heavy
rain/flash flooding being the primary threats.

The best forcing aloft should exit the area by daybreak
Saturday, but scattered showers and thunderstorms will likely
persist as the cold front crawls southeast across the local
area. The best instability appears to have shifted to just to
the south of the CWA, so any stronger storms would most likely
be confined to southeastern zones.

Today is still expected to be the warmest/most humid day of the
year thus far with highs in the 90s and dew points in the low to
mid 70s resulting in heat indices in the upper 90s to as high as
100-104 degrees across most of the region. With that being
said, convective debris/cloud cover and especially
showers/storms could limit heat index values this afternoon. The
Heat Advisory for most of the area still seems reasonable,
especially in the western half of the CWA. Tonight's lows will
be in the lower 70s. Saturday will feature cooler temperatures
in the low to mid 80s, although locations ahead of the cold
front will likely climb into the mid to upper 80s Saturday
afternoon.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Cold front should move far enough south during the evening to take
any remaining showers and thunderstorms away from the CWA. High
pressure then gradually increases its influence Sunday into Monday.
There is some uncertainty about any ripples of jet energy moving
through the northwesterly flow that will be located over the region
Sunday into Monday. Cant rule out some afternoon/evening
thunderstorms with the jet energy passing overhead. Fortunately the
lower levels should be drier so the coverage of the thunderstorms
should be limited. Dont trust this pattern enough to go with a dry
forecast so have an isolated mention.

Temperatures through the short term period should be slightly below
seasonal averages.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Will continue the same uncertatiny into Tuesday with the
northwesterly middle level flow continuing. A few locations cross
NE OH into NW PA may see an isolated shower or thunderstorm during
the afternoon and evening.

Surface high pressure shifts east of the area by Wednesday with
southerly winds returning. This will mean an increase in low level
moisture, especially Wednesday night into Thursday as a cold front
moves into the central Great Lakes. Expect a round of stronger
thunderstorms as this cold front crosses the region Thursday into
Friday.

Warmer and more humid each day of the long term period. Highs should
return to the 80's areawide by thursday.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Westerly flow aloft and embedded disturbances affect our region
through 18Z/Sat. At the surface, a cold front is expected to
sweep southeastward through our region between about 11Z/Sat and
17Z/Sat. Weak high pressure ridging will precede and follow the
front. Regional surface winds around 5 to 15 knots trend
southerly to southwesterly ahead of the front and veer to
westerly to northwesterly following the front.

Mainly VFR are expected, although widespread borderline VFR/MVFR
low-level ceilings are expected behind the cold front. In
addition, brief MVFR to LIFR are possible with heavy-rain
producing showers and thunderstorms, which may also produce
brief and erratic surface gusts of 30 to 50 knots, especially
through this early evening. Ongoing clusters of showers and
thunderstorms in north-central and northeast OH at 17:40Z/Fri
are expected to persist eastward through about 22Z/Fri. Behind
this convection, additional rounds of scattered showers and
thunderstorms are expected ahead of and along the cold front,
especially after 21Z/Fri. However, there is low forecast
confidence in exact timing of these additional rounds of
convection. Fair weather is likely behind the cold front.

Outlook...Non-VFR are possible with isolated showers and
thunderstorms on Saturday and periodic showers and thunderstorms
this Sunday through Wednesday.

&&

.MARINE...
Light winds mostly from a southerly direction until the lake breeze
develops late morning into the afternoon. Onshore flow then develops
with a max of around 12 knots. Thunderstorms move across the lake
tonight with gusty winds expected. Winds eventually swing around to
the northwest as a cold front crosses the lake by mid morning on
Saturday. These northerly winds then persist into Monday night.
Current thinking is that wind speeds remain 10-15 knots. Waves
likely dont increase above 3 feet but we do think it will be choppy
in the nearshore waters.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Flood Watch through Saturday morning for OHZ003-006>014-
     017>023-027>033-089.
     Heat Advisory until 9 PM EDT this evening for OHZ003-006>011-
     013-014-017>023-027>033-036>038-047.
PA...Flood Watch through Saturday morning for PAZ001>003.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Jaszka/Maines
SHORT TERM...MM
LONG TERM...MM
AVIATION...Jaszka
MARINE...MM
Hazardous weather outlook, Jul 28, 1:08 PM EDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Cleveland OH
108 PM EDT Fri Jul 28 2023

OHZ003-006>011-013-014-017>023-027>033-291715-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-
108 PM EDT Fri Jul 28 2023

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Multiple rounds of strong to severe storms are expected this
afternoon through tonight. Damaging winds will be the main threat
along with the potential for heavy rainfall. Torrential rainfall is
expected, especially this afternoon through the predawn hours of
Saturday morning. Rainfall rates may reach or exceed one inch per
hour at times.

Therefore, a Flash Flood Watch has been issued for most of northern
Ohio along and north of Highway 30.

Heat Advisory remains in effect for all of northern Ohio. Storms may
provide some relief. However, temperatures will recover and allow
heat index values to rebound back to dangerous levels.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Lingering showers and thunderstorms will maintain the threat of water
ponding on roadways, underpasses, and parking early Saturday morning.

Otherwise, hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ036>038-047-291715-
Marion-Morrow-Holmes-Knox-
108 PM EDT Fri Jul 28 2023

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Multiple rounds of strong to severe storms are expected this
afternoon through tonight. Damaging wind will be the main threat
along with the potential for heavy rainfall.

Heat Advisory remains in effect for all of northern Ohio. Storms may
provide some relief. However, temperatures will recover and allow
heat index values to rebound back to dangerous levels.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ012-089-PAZ001>003-291715-
Lake-Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
108 PM EDT Fri Jul 28 2023

...FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Multiple rounds of strong to severe storms are expected this
afternoon through tonight. Damaging wind will be the main threat
along with the potential for heavy rainfall. Torrential rainfall is
expected, especially this afternoon through the predawn hours of
Saturday morning. Rainfall rates may reach or exceed one inch per
hour at times.

Therefore, a Flash Flood Watch has been issued for northwest
Pennsylvania.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Lingering showers and thunderstorms will maintain the threat of water
ponding on roadways, underpasses, and parking early Saturday morning.

Otherwise, hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-291715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
108 PM EDT Fri Jul 28 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Thunderstorms are likely this afternoon into tonight, some of which
may strong to severe.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 28, 12:03 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1203 PM EDT Fri Jul 28 2023

OHZ010-281630-
Lorain OH-
1203 PM EDT Fri Jul 28 2023

...A strong thunderstorm will impact portions of northern Lorain
County through 1230 PM EDT...

At 1201 PM EDT, Doppler radar was tracking a strong thunderstorm over
Amherst, or near Vermilion, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lorain, Elyria, Vermilion, North Ridgeville, Avon Lake, Amherst,
Grafton, Avon, Eaton, Sheffield, South Amherst and Eaton Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4127 8197 4133 8230 4143 8229 4146 8216
      4151 8197
TIME...MOT...LOC 1601Z 270DEG 16KT 4139 8225

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Sullivan
Special weather statement, Jul 28, 12:32 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1232 PM EDT Fri Jul 28 2023

OHZ010-011-281715-
Lorain OH-Cuyahoga OH-
1232 PM EDT Fri Jul 28 2023

...Strong thunderstorms will impact portions of western Cuyahoga and
eastern Lorain Counties through 115 PM EDT...

At 1231 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Avon Lake to near Elyria. Movement was
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Lorain, Elyria, Parma, Lakewood, Strongsville, Westlake,
North Royalton, North Ridgeville, Avon Lake, Grafton, North Olmsted,
Garfield Heights, Avon, Parma Heights, Rocky River, Broadview
Heights, Brook Park, Berea and Fairview Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4128 8162 4127 8203 4131 8211 4149 8212
      4152 8202 4148 8189 4150 8180 4149 8174
      4149 8171 4153 8167 4153 8166 4155 8163
TIME...MOT...LOC 1631Z 243DEG 17KT 4149 8206 4133 8206

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sullivan
Special weather statement, Jul 28, 1:12 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
112 PM EDT Fri Jul 28 2023

OHZ011-281745-
Cuyahoga OH-
112 PM EDT Fri Jul 28 2023

...A strong thunderstorm will impact portions of eastern Cuyahoga
County through 145 PM EDT...

At 112 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cleveland, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Cleveland, Parma, Lakewood, Euclid, Cleveland Heights, Solon,
Warrensville Heights, Highland Hills, Garfield Heights, Shaker
Heights, Maple Heights, South Euclid, Parma Heights, Brook Park,
Mayfield Heights, East Cleveland, Middleburg Heights, Lyndhurst,
University Heights and Bedford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4157 8148 4157 8139 4135 8140 4138 8181
      4149 8181 4149 8176 4150 8171 4153 8167
      4153 8166 4155 8162 4163 8149
TIME...MOT...LOC 1712Z 272DEG 24KT 4147 8172

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sullivan
Special weather statement, Jul 28, 1:24 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
124 PM EDT Fri Jul 28 2023

OHZ020-021-031-032-281815-
Summit OH-Stark OH-Medina OH-Wayne OH-
124 PM EDT Fri Jul 28 2023

...Strong thunderstorms will impact portions of southeastern Medina,
Stark, southern Summit and Wayne Counties through 215 PM EDT...

At 124 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near West Salem to near Wooster to near
Holmesville. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Akron, Canton, Wooster, Massillon, Barberton, Green, Wadsworth, North
Canton, Louisville, Orrville, Rittman, Mogadore, Doylestown,
Hartville, Creston, Brewster, Navarre, Dalton, Waynesburg and East
Sparta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4066 8144 4067 8195 4084 8197 4097 8209
      4102 8195 4105 8139 4099 8139 4098 8135
      4085 8128 4065 8127
TIME...MOT...LOC 1724Z 267DEG 36KT 4095 8204 4085 8188 4069 8188

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Sullivan
Local storm report, Jul 28, 1:34 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
134 PM EDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     Non-Tstm Wnd Gst 1 WNW Smithville        40.87N 81.88W
07/28/2023  M49 MPH          Wayne              OH   ASOS

            ASOS station KBJJ Wooster.

0116 PM     Non-Tstm Wnd Gst 3 WNW Cleveland         41.50N 81.73W
07/28/2023  M49 MPH          LEZ146             OH   Mesonet

            Mesonet station XCLE Cleveland - Edgewater.

&&

Sullivan
Local storm report, Jul 28, 1:36 PM EDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
136 PM EDT Fri Jul 28 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     Tstm Wnd Gst     1 WNW Smithville        40.87N 81.88W
07/28/2023  M49 MPH          Wayne              OH   ASOS

            ASOS station KBJJ Wooster.

0116 PM     Tstm Wnd Gst     3 WNW Cleveland         41.50N 81.73W
07/28/2023  M49 MPH          LEZ146             OH   Mesonet

            Mesonet station XCLE Cleveland - Edgewater.

&&

Sullivan

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 10:17 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 18 more22 hr
Jul 28, 10:59 AM EDTSpecial Weather StatementCLEWyandot46 min
Jul 28, 11:27 AM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot48 min
Jul 28, 11:58 AM EDTSpecial Weather StatementCLEKnox, Morrow, Richland47 min
Jul 28, 12:03 PM EDTSpecial Weather StatementCLELorain27 min
Jul 28, 12:19 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Knox, Morrow, Richland41 min
Jul 28, 12:23 PM EDTSpecial Marine WarningCLE67 min
Jul 28, 12:32 PM EDTSpecial Weather StatementCLELorain43 min
Jul 28, 12:49 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Lorain, Medina, Richland, Wayne41 min
Jul 28, 1:12 PM EDTSpecial Weather StatementCLECuyahoga33 min
Jul 28, 1:24 PM EDTSpecial Weather StatementCLEStark, Wayne51 min
Jul 28, 5:08 PM EDTSpecial Marine WarningCLE67 min
Jul 28, 5:57 PM EDTSpecial Weather StatementCLEAshtabula48 min
Jul 28, 6:10 PM EDTSevere Thunderstorm WarningCLEAshtabula29 min
Jul 28, 6:31 PM EDTAreal Flood AdvisoryCLEAshtabula3 hr
Jul 28, 3:45 PM EDTSpecial Weather StatementCLECrawford45 min
Jul 28, 4:21 PM EDTSpecial Weather StatementCLEErie39 min
Jul 28, 5:10 PM EDTSpecial Weather StatementCLEErie50 min
Jul 28, 5:12 PM EDTSpecial Weather StatementCLEErie48 min
Jul 28, 5:19 PM EDTSpecial Weather StatementCLECrawford26 min
Jul 28, 5:44 PM EDTSpecial Weather StatementCLECrawford46 min
Jul 28, 5:51 PM EDTSevere Thunderstorm WarningCLECrawford, Erie24 min
Jul 28, 6:05 PM EDTSevere Thunderstorm WarningCLECrawford25 min
Jul 28, 6:21 PM EDTSevere Thunderstorm WarningCLECrawford39 min
Jul 28, 6:57 PM EDTSpecial Weather StatementCLECrawford48 min
Jul 28, 7:34 PM EDTFlash Flood WarningCLECrawford3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.